| Model Number |
1804300-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a 99% stenosed, heavily calcified and heavily tortuous vessel in the mid left anterior descending (mlad) artery.The 3.0x8mm xience skypoint stent delivery system (sds) met resistance with the anatomy during advancement and failed to cross the lesion.There was no device interaction and there were no other device issues such as shaft separation or stent dislodgement.The sds was removed independently; however, there was resistance with the anatomy during removal.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.